Kategória ohlasu | ACOSTA, G. - ILLANES, A. - MÉNDEZ-LANGO, H. The transitivity of induced maps. In Topology and its applications. ISSN 0166-8641, 2009, vol. 156, no. 5, pp. 1013-1033. KITCHENS, B. - MISIUREWICZ, M. Omega-limit sets for spiral maps. In Discrete and continuous dynamical systems. ISSN 1078-0947, 2010, vol. 27, no. 2, pp. 787-798. BALIBREA, F. - CARABALLO, T. - KLOEDEN, P. E. - VALERO, J. Recent developments in dynamical systems : three perspectives. In International journal of bifurcation and chaos. ISSN 0218-1274, 2010, vol. 20, no. 9, pp. 2591-2636. BALIBREA, F. - GUIRAO, J. L. G. - LAMPART, M. A note on the definition of α-limit set. In Applied mathematics and information sciences. ISSN 1935-0090, 2013, vol. 7, no. 5, pp. 1929-1932. ASKRI, Ghassen - NAGHMOUCHI, Issam. On totally periodic omega-limit sets in regular continua. In Chaos solitons and fractals. ISSN 0960-0779, 2015, vol. 75, pp. 91-95. D'ANIELLO, Emma. ω-Limit sets of discrete-time dynamical systems. In Advances in discrete dynamics. New York : Nova Science Publishers, 2012. ISBN 978-161209678-0, pp. 91-114. MARZOUGUI, Habib - NAGHMOUCHI, Issam. On totally periodic omega-limit sets. In Houston journal of mathematics. ISSN 0362-1588, 2017, vol. 43, no. 4, pp. 1291-1303.
|
---|